Bayesian models in actuarial mathematics


Schmidt, Klaus D.


DOI: https://doi.org/10.1007/s001860050016
URL: https://link.springer.com/article/10.1007/s0018600...
Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Mathematical Methods of Operations Research
Volume: 48
Issue number: 1
Page range: 117-146
Place of publication: Berlin ; Heidelberg
Publishing house: Springer
ISSN: 1432-2994 , 1432-5217
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schmidt, Klaus D. (1998) Bayesian models in actuarial mathematics. Mathematical Methods of Operations Research Berlin ; Heidelberg 48 1 117-146 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item